MAUDE Adverse Event Report: ARTHREX, INC. CHONDRO PICK, CONVEX, 60 DEGREE TIP; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CHONDRO PICK, CONVEX, 60 DEGREE TIP; MANUAL INSTR, GENERAL SURGICAL
Model Number CHONDRO PICK, CONVEX, 60 DEGREE TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a micro-fracture knee surgery the tip of the device broke inside the patient`s knee.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
CHONDRO PICK, CONVEX, 60 DEGREE TIP
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25068729
Report Number1220246-2026-02656
Device Sequence Number18746613
Product Code MDM
UDI-Device Identifier00888867044654
UDI-Public(01)00888867044654(10)12122801
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHONDRO PICK, CONVEX, 60 DEGREE TIP
Device Catalogue NumberAR-8672
Device Lot Number12122801
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown